HRT Begins: Risk vs. Reward

You may also like...

2 Responses

  1. Marcy says:

    Very good job of explaining the medications, effects both desired and undesired. I am confident you will be able to identify issues and follow up with your physician. This paragraph worries me a bit, “Since testosterone can never get higher than my natural and estrogen can never get lower then my natural the results from this are what I would call rollback. I return to the person I was before transition: Weak-willed, unsure of myself, overly angry, and disconnected from my emotions. I return to the man that I was even though some of the changes are permanent and will remain. I return, mentally, spiritually and emotionally to the man that I was.” I don’t know all your history, I don’t see you as weak-willed that is for sure. I know the hormones have a lot to do with the man you were and the woman you are becoming. I believe that just the fact that you are going through the work it takes to transition, mentally and emotionally and that work started before the hormones, that if the levels were to return to your previous state you wouldn’t have to return to the man you were. I am not expressing this well. You have changed a lot as you have allowed “girl-mode” to surface and even without hormones, I think it will be harder and harder for the “boy-mode” to return. Just the way I am thinking at the moment. Also having been through the breast cancer and being the biological link that increases both your risk and your sisters risk, makes me sad. You and she will have to keep on top of the screenings and I will feel better knowing that you will be watched closely. I am glad you are feeling better. Love you bunches.

  2. Susie Hayes says:

    Congratulations on this big step in your journey. Your post was so well written and informative. And although my daughter is on the same medications (spiro and Estradiol) I never knew how to pronounce them – so THANK YOU. You really should be a doctor, or a counselor when you grow up. You have a gift, and you are so well informed. Good luck to you as you proceed – one side affect of the E for my daughter (14) was laughter – which we hadn’t heard in a long, long time! (ps – you will need to come up with a name for your budding breasts. We call them “booblings” in our house! And they started budding after just 2 months on 1mg of E – so that’s very exciting)

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: